# SDR IXXA05RNG117S

- Difficulty date: September 26, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xa621-724
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION AND BONDED DOUBLERS IN LT OB AILERON UPPER INNER SKIN, STA XA 621 TO XA 724.  UPPER SKIN IN LT OB AILERON WAS FABRICATED AND INSTALLED IAW MFG DRAWING 5763133, AND RIVETS WERE INSTALLED IAW SRM 51-1-21 PAGE 1-7.
